Format

Send to

Choose Destination
See comment in PubMed Commons below
Int J Cardiol. 2006 May 24;109(3):398-401. Epub 2005 Aug 18.

Late complications following the deployment of drug eluting stents.

Author information

1
University of Bergen, Stavanger, Norway. Dennis.Nilsen@med.uib.no

Abstract

Recently, attention has been focused on late complications related to drug eluting stents (DES) [Farb A, Burke AP, Kolodgie FD, Virmani R. Pathological mechanisms of fatal late coronary stent thrombosis in humans. Circulation 108 (2003) 1701-6; McFadden EP, Stabile E, Regar E, Cheneau E, Ong AT, Kinnaird T, et al. Late thrombosis in drug-eluting stents after discontinuation of platelet therapy. Lancet 364 (2004) 1519-21; Eisenberg MJ. Drug-eluting stents: some bare facts. Lancet 364 (2004) 1466-7, [1-3]. We present two cases with late stent thrombosis (LST) and one case with a stent-related aneurysm. All patients were treated with the paclitaxel coated stent (Taxus-R) which is the most commonly used DES in our department.

PMID:
16102858
DOI:
10.1016/j.ijcard.2005.05.029
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center